Advertisement

Singularly perturbed boundary value problems revisited

  • W. A. HarrisJr.
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)

Keywords

Differential System Singular Perturbation Fundamental Matrix Singular Perturbation Problem Singular Perturbation Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. W. Chang. "Remarks on a certain hypothesis in singular pertubations", Proc. Amer. Math. Soc. 23(1969), 41–45.MathSciNetCrossRefGoogle Scholar
  2. 2.
    K. W. Chang. "Singular perturbations of a general boundary value problem", (to appear).Google Scholar
  3. 3.
    G. G. Chapin, Jr. One and two point boundary value problems for ordinary differential equations containing a parameter, Ph.D. Thesis, University of Minnesota, Minneapolis, 1959.Google Scholar
  4. 4.
    W. A. Harris, Jr. "Singular perturbations of two-point boundary problems for systems of ordinary differential equations," Arch. Rat. Mech. Anal. 5 (1960), 212–225.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    W. A. Harris, Jr. "Singular perturbations of two point boundary problems," J. Math. Mech. 11 (1962), 371–382.MathSciNetzbMATHGoogle Scholar
  6. 6.
    W. A. Harris, Jr. "Equivalent classes of singular perturbation problems," Rend. Circ. Matem. di Palermo, 14 (1965), 1–15.MathSciNetzbMATHGoogle Scholar
  7. 7.
    R. E. O'Malley, Jr. "Boundary value problems for linear systems of ordinary differential equations involving many small parameters," J. Math. Mech. 18 (1969), 835–855.MathSciNetzbMATHGoogle Scholar
  8. 8.
    R. E. O'Malley, Jr. and J. B. Keller. "Loss of boundary conditions in the asymptotic solution of linear differential equations. II. Boundary value problems," Comm. Pure Appl. Math. 21 (1968), 263–270.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Y. Sibuya. "Sur réduction analytique d'an systeme d'equations différentielles ordinaires linéaires contenant un paramètre", J. Fac. Sci, Univ. Tokyo, Sec 1. 7 (1968), 527–540.MathSciNetzbMATHGoogle Scholar
  10. 10.
    W. Wasow. "On the asymptotic solution of boundary value problems for ordinary differential equations containing a parameter," J. Math. Phys. 23 (1944), 173–183.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • W. A. HarrisJr.

There are no affiliations available

Personalised recommendations